Alert archive / Arkansas / River Flood Warnings in 2011
River Flood Warning 30, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 26, 2011, 6:27 AM CDT for Clark County, Hot Spring County, Arkansas. It took effect at Apr 26, 2011, 2:10 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 6:27 AM CDT (11:27 UTC)
- In effect from
- Apr 26, 2011, 2:10 PM CDT
- Expired
- Apr 27, 2011, 9:52 PM CDT
- In force
- 32 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Moderate
Counties Clark County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Arkadelphia (AKDA4).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07360000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 26, 4:57 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 26, 4:57 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 457 AM CDT TUE APR 26 2011 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT ONE MORE ROUND OF SEVERE WEATHER/HEAVY RAIN...AND THEN A BREAK IS EXPECTED. A STRONG STORM SYSTEM WILL HEAD FROM THE SOUTHERN PLAINS INTO ARKANSAS TONIGHT. THE SYSTEM WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE STATE TO BRING SEVERE STORMS MAINLY TO THE SOUTHERN AND EASTERN COUNTIES. THIS IS THE SAME AREA THAT WILL LIKELY GET THE MOST RAIN OVERNIGHT...WITH TWO TO FOUR INCH AMOUNTS AND LOCALLY MORE. A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE COUNTY WARNING AREA...AND MENTIONED THAT THIS IS A PARTICULARLY DANGEROUS SITUATION. MUCH OF THE AREA HAS ALREADY RECEIVED HEAVY TO EXCESSIVE RAIN...AND THE GROUND IS SATURATED. RUNOFF WILL BE HIGH...WHICH WILL INCREASE THE FLASH FLOOD CONCERN. WATER RESCUES AND ROAD CLOSURES ARE LIKELY. THERE COULD BE MORE TORNADOES TONIGHT...AGAIN ACROSS THE SOUTH/EAST. STORMS COULD EVOLVE INTO AN MCS...WITH DAMAGING WINDS BECOMING WIDESPREAD. SHOWERS/STORMS WILL LINGER INTO WEDNESDAY MORNING BEFORE ENDING. GUSTY WEST/NORTHWEST WINDS ARE EXPECTED...AND A LAKE WIND ADVISORY MAY BE NECESSARY. COOLER AND DRIER AIR WILL ARRIVE WEDNESDAY NIGHT...WITH BELOW NORMAL TEMPERATURES TO BEGIN THE EXTENDED PERIOD. && .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY HIGH PRESSURE WILL QUICKLY MOVE IN BEHIND THE SYSTEM WEDNESDAY NIGHT...WITH DRY CONDITIONS RETURNING TO THE STATE THROUGH THE END OF THE WORK WEEK. TEMPERATURES WILL BE COOL IN THE MORNINGS...BUT WILL WARM INTO THE 70S DURING THE AFTERNOONS. THE NEXT CHANCE OF RAINFALL WILL BE WITH A FRONT ENTERING THE STATE SATURDAY...AND REMAINING ACROSS THE REGION THROUGH SUNDAY. TIMING IS BETTER TONIGHT WITH THIS FRONT...AND HAVE CONTINUED RAIN CHANCES FROM THE PREVIOUS FORECAST. AS OF NOW...IT APPEARS THAT THE FRONT WILL STALL SOUTH OF THE STATE...AND COULD AFFECT THE REGION AGAIN JUST PAST THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 58 66 45 / 50 70 60 10 CAMDEN AR 81 66 75 46 / 40 80 50 10 HARRISON AR 73 54 59 42 / 40 70 60 10 HOT SPRINGS AR 78 62 69 45 / 60 80 60 10 LITTLE ROCK AR 79 62 71 46 / 60 80 60 10 MONTICELLO AR 83 67 78 48 / 40 80 50 10 MOUNT IDA AR 76 61 66 44 / 60 80 60 10 MOUNTAIN HOME AR 74 55 61 43 / 40 70 60 10 NEWPORT AR 77 60 69 46 / 50 80 60 10 PINE BLUFF AR 81 65 75 47 / 50 80 60 10 RUSSELLVILLE AR 76 58 65 44 / 50 70 60 10 SEARCY AR 77 60 69 46 / 60 80 60 10 STUTTGART AR 80 64 74 48 / 60 80 60 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...46 / LONG TERM...58
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE. THE MAIN AREA OF CONCERN WILL BE ACROSS SOUTHWEST AND SOUTHERN ARKANSAS...WITH ISOLATED TORNADOES POSSIBLE. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 26, 12:30 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG PARON 34.77N 92.75W
04/25/2011 SALINE AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN ON HOUSES.
&&
57Local storm report, Apr 26, 12:32 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 6 WNW HASKELL 34.54N 92.73W
04/25/2011 SALINE AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON A HOUSE ON FAIRPLAY ROAD.
&&
57Local storm report, Apr 26, 12:39 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1239 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG BENTON 34.57N 92.58W
04/25/2011 SALINE AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON A MOBILE HOME.
0715 PM TSTM WND DMG ALEXANDER 34.63N 92.44W
04/25/2011 SALINE AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN ON HOUSES IN ALEXANDER.
0715 PM TSTM WND DMG EAST END 34.55N 92.32W
04/25/2011 SALINE AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON A HOUSE.
&&
57Local storm report, Apr 26, 12:47 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1247 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND GST SEARCY 35.24N 91.73W
04/25/2011 M51 MPH WHITE AR ASOS
&&
57Special weather statement, Apr 26, 12:54 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1254 AM CDT TUE APR 26 2011
ARZ053-055-062-063-066-067-260640-
CALHOUN AR-CLARK AR-CLEVELAND AR-DALLAS AR-GRANT AR-OUACHITA AR-
1254 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...DALLAS...
NORTHWESTERN CLEVELAND...NORTHERN OUACHITA...NORTHERN CALHOUN AND
SOUTHEASTERN CLARK COUNTIES UNTIL 145 AM CDT...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JACINTO...OR 16 MILES NORTHWEST OF
FORDYCE...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GRAYS LAKE... FORDYCE... WHITE OAK LAKE...
WHELEN SPRINGS... SPARKMAN... LUNET...
LESTER... EAGLETTE... CARTHAGE...
VADEN... TULIP... TATES BLUFF...
READER... RAMSEY... PRINCETON...
PINE GROVE... OUACHITA... MANNING...
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9316
3381 9319 3382 9319 3422 9241 3388 9224
3355 9311
TIME...MOT...LOC 0554Z 251DEG 52KT 3393 9260
225Special weather statement, Apr 26, 12:56 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 AM CDT TUE APR 26 2011
ARZ047-056-057-063-064-260640-
ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR-MONROE AR-
1256 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE...ARKANSAS...
SOUTHERN JEFFERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN CLEVELAND
COUNTIES UNTIL 145 AM CDT...
AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HOOKER...OR 10 MILES SOUTHEAST OF PINE
BLUFF...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFF... WOODVILLE... ST. CHARLES...
RICHARDSON... MADDING...
LITTLE BAYOU METO PARK... LINWOOD...
LANGFORD... LAKE PINE BLUFF... ENGLISH LAKE...
DE WITT... COTTONDALE...
BAYOU METO STATE GAME AREA... ALTHEIMER...
ALMYRA... WATSON CHAPEL... TARRY...
SWAN LAKE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46.
LAT...LON 3419 9107 3417 9107 3402 9208 3424 9213
3455 9123 3425 9105 3422 9105
TIME...MOT...LOC 0556Z 250DEG 48KT 3413 9184
225The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 25, 7:03 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Perry, Saline | 27 min |
| Apr 25, 7:15 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more | 105 min |
| Apr 25, 7:20 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Lonoke, White | 40 min |
| Apr 25, 7:25 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 35 min |
| Apr 25, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 49 min |
| Apr 25, 7:27 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| Apr 25, 7:40 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 39 min |
| Apr 25, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more | 43 min |
| Apr 25, 7:47 PM CDT | Tornado Warning | LZK | Cleburne, White | 43 min |
| Apr 25, 7:52 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more | 3 hr |
| Apr 25, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 51 min |
| Apr 25, 7:58 PM CDT | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| Apr 25, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more | 47 min |
| Apr 25, 8:01 PM CDT | Flash Flood Warning | LZK | Faulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more | 3 hr |
| Apr 25, 8:04 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 26 min |
| Apr 25, 8:08 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more | 3 hr |
| Apr 25, 8:09 PM CDT | Tornado Warning | LZK | Lonoke, White | 44 min |
| Apr 25, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 45 min |
| Apr 25, 8:20 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 40 min |
| Apr 25, 8:21 PM CDT | Tornado Warning | LZK | Prairie, White, Woodruff | 39 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 51 min |
| Apr 25, 8:26 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more | 3 hr |
| Apr 25, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, White, Woodruff | 43 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 27 min |
| Apr 25, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 40 min |
| Apr 25, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| Apr 25, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Apr 25, 8:44 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 46 min |
| Apr 25, 8:52 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 25, 8:54 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 3 hr |
| Apr 25, 8:57 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 42 min |
| Apr 25, 9:04 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 26 min |
| Apr 25, 9:06 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 39 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 38 min |
| Apr 25, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 52 min |
| Apr 25, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Apr 25, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 53 min |
| Apr 25, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 42 min |
| Apr 25, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 51 min |
| Apr 25, 10:13 PM CDT | Flash Flood Warning | LZK | Hot Spring | 107 min |
| Apr 25, 10:22 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 53 min |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 36 hr |
| Apr 25, 10:51 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more | 4 hr |
| Apr 25, 10:54 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more | 4 hr |
| Apr 25, 11:16 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more | 3 hr |
| Apr 25, 11:22 PM CDT | River Flood Advisory | LZK | Ashley, Bradley, Cleveland, Drew | 36 hr |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 42 min |
| Apr 25, 11:57 PM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 4 hr |
| Apr 26, 12:00 AM CDT | Areal Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 26, 12:03 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 26, 12:09 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas, Grant | 46 min |
| Apr 26, 12:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 41 min |
| Apr 26, 12:20 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 40 min |
| Apr 26, 12:21 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 12:37 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more | 3 hr |
| Apr 26, 12:54 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Apr 26, 12:56 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson | 44 min |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 55 hr |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 39 min |
| Apr 26, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 26, 1:26 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 51 min |
| Apr 26, 2:41 AM CDT | Tornado Warning | LZK | Desha, Drew, Lincoln | 34 min |
| Apr 26, 2:56 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 49 min |
| Apr 26, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 24 min |
| Apr 26, 3:25 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more | 3 hr |
| Apr 26, 4:25 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 7:09 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| Apr 26, 10:11 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 days |
| Apr 26, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 41 min |
| Apr 26, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 40 min |
| Apr 26, 3:17 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 43 min |
| Apr 26, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 41 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | LZK | Calhoun | 44 min |
Nearby
River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.